Advanced search
1 file | 318.97 KB Add to list

Lower semiquadratic copulas with a given diagonal section

Tarad Jwaid (UGent) , Hans De Meyer (UGent) and Bernard De Baets (UGent)
Author
Organization
Keywords
Semilinear copula, Diagonal section, Copula, Interpolation, SEMILINEAR COPULAS, QUASI-COPULAS, HORIZONTAL SECTIONS

Downloads

  • (...).pdf
    • full text
    • |
    • UGent only
    • |
    • PDF
    • |
    • 318.97 KB

Citation

Please use this url to cite or link to this publication:

MLA
Jwaid, Tarad, Hans De Meyer, and Bernard De Baets. “Lower Semiquadratic Copulas with a Given Diagonal Section.” JOURNAL OF STATISTICAL PLANNING AND INFERENCE 143.8 (2013): 1355–1370. Print.
APA
Jwaid, T., De Meyer, H., & De Baets, B. (2013). Lower semiquadratic copulas with a given diagonal section. JOURNAL OF STATISTICAL PLANNING AND INFERENCE, 143(8), 1355–1370.
Chicago author-date
Jwaid, Tarad, Hans De Meyer, and Bernard De Baets. 2013. “Lower Semiquadratic Copulas with a Given Diagonal Section.” Journal of Statistical Planning and Inference 143 (8): 1355–1370.
Chicago author-date (all authors)
Jwaid, Tarad, Hans De Meyer, and Bernard De Baets. 2013. “Lower Semiquadratic Copulas with a Given Diagonal Section.” Journal of Statistical Planning and Inference 143 (8): 1355–1370.
Vancouver
1.
Jwaid T, De Meyer H, De Baets B. Lower semiquadratic copulas with a given diagonal section. JOURNAL OF STATISTICAL PLANNING AND INFERENCE. 2013;143(8):1355–70.
IEEE
[1]
T. Jwaid, H. De Meyer, and B. De Baets, “Lower semiquadratic copulas with a given diagonal section,” JOURNAL OF STATISTICAL PLANNING AND INFERENCE, vol. 143, no. 8, pp. 1355–1370, 2013.
@article{4167312,
  author       = {{Jwaid, Tarad and De Meyer, Hans and De Baets, Bernard}},
  issn         = {{0378-3758}},
  journal      = {{JOURNAL OF STATISTICAL PLANNING AND INFERENCE}},
  keywords     = {{Semilinear copula,Diagonal section,Copula,Interpolation,SEMILINEAR COPULAS,QUASI-COPULAS,HORIZONTAL SECTIONS}},
  language     = {{eng}},
  number       = {{8}},
  pages        = {{1355--1370}},
  title        = {{Lower semiquadratic copulas with a given diagonal section}},
  url          = {{http://dx.doi.org/10.1016/j.jspi.2013.02.005}},
  volume       = {{143}},
  year         = {{2013}},
}

Altmetric
View in Altmetric
Web of Science
Times cited: